3 Fat Chicks on a Diet Weight Loss Community

3 Fat Chicks on a Diet Weight Loss Community (https://www.3fatchicks.com/forum/)
-   Depression and Weight Issues (https://www.3fatchicks.com/forum/depression-weight-issues-76/)
-   -   Doc Changed My Med: (https://www.3fatchicks.com/forum/depression-weight-issues/181294-doc-changed-my-med.html)

Ryanne 09-08-2009 11:54 AM

Doc Changed My Med:
 
And I'm feeling really down and stressed right now. I am agitated and the worst part is, I am pms ing on top of it & lately I have been "miffed" about everything, and I know partially it is the switch from Lexapro to Prozac a few days ago, but I don't know how much of it is the meds, how much is pms, and how much is legitimate. Sigh.
I am losing weight and eating healthy for my health. Sometimes it's hard to do without snacking when you feel so bad with meds and you know that meds are causing cravings. :(

Leenie 09-09-2009 09:08 AM

You might want to call your doctor and describe what you are feeling to him. Yes, it could be that you need a few more days on the new meds, or that its PMSins... but it can't hurt to notify your doc :hug: Good luck !!!!


All times are GMT -4. The time now is 02:03 AM.


Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.